Tian, Zengfeng and Hu, Liangjian and Greenhalgh, David (2010) Perturbation analysis of fuzzy linear systems. Science in China Series F - Information Sciences, 180 (23). pp. 4706-4713. ISSN 1009-2757Full text not available in this repository. (Request a copy from the Strathclyde author)
This paper deals with the perturbation analysis of fuzzy linear systems Three cases of perturbation are considered. (a) the right hand side is perturbed while the coefficient matrix remains unchanged, (b) the coefficient matrix is perturbed while the right hand side remains unchanged, and (c) both the coefficient matrix and the right hand side are perturbed. For all of the three cases, the respective relative error bounds for solutions of fuzzy linear system are derived. The results are illustrated by numerical examples. (C) 2010 Elsevier Inc. All rights reserved.
|Keywords:||Fuzzy linear systems, Perturbation analysis, Spectral norm, SOLVING SYSTEMS, EQUATIONS, DECOMPOSITION, NUMBERS|
|Department:||Faculty of Science > Mathematics and Statistics|
|Depositing user:||Pure Administrator|
|Date Deposited:||07 Mar 2011 23:27|
|Last modified:||05 Jan 2016 12:34|
Actions (login required)